# SDR BAQA094288

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Part serial: 00254
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR LEAKING AND BUSHINGS WORN. REPLACED WITH SERVICABLE UNIT.  04/29/2004
